# SDR ASOA04382

- Difficulty date: May 25, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A (C) CHECK, THE OB CLIP AT FS 280, RBL 9 IN THE AVIONICS EQUIPMENT BAY WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE OB CLIP AT FS 280, RBL9 IN THE AVIONICS EQUIPMENT BAY.
